نتایج جستجو برای: common xed point

تعداد نتایج: 1168085  

Journal: :international journal of industrial mathematics 0
h. rahimi department of mathematics, islamic azad university, central tehran branch, tehran, iran g. soleimani rad department of mathematics, islamic azad university, central tehran branch, tehran, iran

recently, cho et al. [y. j. cho, r. saadati, s. h. wang, common xed point theorems on generalized distance in ordered cone metric spaces, comput. math. appl. 61 (2011) 1254-1260] de ned the concept of the c-distance in a cone metric space and proved some xed point theorems on c-distance. in this paper, we prove some new xed point and common xed point theorems by using the distance in ordere...

B. D. Pant S. Chauhan

In 2008, Al-Thaga and Shahzad [Generalized I-nonexpansive self-maps and invariant approximations, Acta Math. Sinica 24(5) (2008), 867{876]introduced the notion of occasionally weakly compatible mappings (shortly owcmaps) which is more general than all the commutativity concepts. In the presentpaper, we prove common xed point theorems for families of owc maps in Mengerspaces. As applications to ...

G. Soleimani Rad H. Rahimi,

Recently, Cho et al. [Y. J. Cho, R. Saadati, S. H. Wang, Common xed point theorems on generalized distance in ordered cone metric spaces, Comput. Math. Appl. 61 (2011) 1254-1260] dened the concept of the c-distance in a cone metric space and proved some xed point theorems on c-distance. In this paper, we prove some new xed point and common xed point theorems by using the distance in ordered con...

Journal: :نظریه تقریب و کاربرد های آن 0
sh rezaei department of mathematic, islamic azad university, aligudarz branch, aligudarz, lorestan, iran.

in this paper we formulate and prove some xed and common xed pointtheorems for self-mappings de ned on complete lower transversal functionalprobabilistic spaces.

Journal: :international journal of mathematical modelling and computations 0
hamid mottaghi golshan department of mathematics, lorestan university, p. o. box 465, khoramabad, iran

in this paper we investigate common xed point theorems for contraction mapping in fuzzy metric space introduced by gregori and sapena [v. gregori, a. sapena, on xed-point the- orems in fuzzy metric spaces, fuzzy sets and systems, 125 (2002), 245-252].

Some algorithms for nding common xed point of a family of mappings isconstructed. Indeed, let C be a nonempty closed convex subset of a uniformlyconvex Banach space X whose norm is Gateaux dierentiable and let {Tn} bea family of self-mappings on C such that the set of all common fixed pointsof {Tn} is nonempty. We construct a sequence {xn} generated by the hybridmethod and also we give the cond...

Journal: :نظریه تقریب و کاربرد های آن 0
e. firouz department of mathematics, islamic azad university, abhar branch, abhar, iran. s. j. hosseini ghoncheh department of mathematics, takestan branch, islamic azad university, takestan, iran.

boujari [5] proved a fi xed point theorem with an old version of the integraltype contraction , his proof is incorrect. in this paper, a new generalizationof integral type contraction is introduced. moreover, a fixed point theorem isobtained.

In this paper we investigate common xed point theorems for contraction mapping in fuzzy metric space introduced by Gregori and Sapena [V. Gregori, A. Sapena, On xed-point the- orems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), 245-252].

Journal: :نظریه تقریب و کاربرد های آن 0
m. salehi department of mathematics, islamic azad university, savadkooh branch, savadkooh, iran. v. dadashi department of mathematics, islamic azad university, sari branch, sari, iran. m. roohi department of mathematics, faculty of basic sciences, university of mazandaran, babolsar, iran.

some algorithms for nding common xed point of a family of mappings isconstructed. indeed, let c be a nonempty closed convex subset of a uniformlyconvex banach space x whose norm is gateaux di erentiable and let {tn} bea family of self-mappings on c such that the set of all common fixed pointsof {tn} is nonempty. we construct a sequence {xn} generated by the hybridmethod and also we give the ...

K. B. Lakshmi K. P. R. Rao Z. Mustafa

In this paper we obtain a unique common xed point theorem for sixweakly compatible mappings in G-metric spaces.

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید